# SDR ASAA2018010523091

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,201 hours, 11,546 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 1 AND 2 TRANSMITTING OFF FREQUENCY,  BOTH HF RADIOS ARE READABLE BUT SLIGHTLY GARBLED.  ACFT GROUNDED.  ACCOMPLISHED HF OPS TEST IAW AMM 23-11-00,  NO DEFECTS NOTED ON BITE CHECK,  COMMUNICATIONS CHECKED NORMAL. OK FOR SERVICE.
